# SDR 20010503CW013

- Difficulty date: May 3, 2001
- Submitted: May 3, 2001
- Operation: General aviation
- Aircraft: N20421
- Make and model: Cessna 172M
- Aircraft serial: 17261276
- Engine: Lyc O320*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4381
- Part serial: 99061075
- Condition: Inoperative
- Location: Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC SUPPORT FOR POINTS BROKEN, AND POINTS FAILED,  FACTORY SEAL STILL ON MAGNETO.  PILOT REPORTED ENGINE RUNNING ROUGH.  MADE SAFE LANDING, CHECKED GOOD WITH REPLACEMENT MAGNETO.
